Hi fellow Wellbutrin takers! I take Wellbutrin SR 200mg twice a day… and I literally cannot do ANYTHING to prevent constipation. It’s horrible. I’m bloated all the time, I keep getting hemorrhoids. Every time I finally poop it’s HORRIBLY painful. I’ve been trying to up my fiber intake, etc, but I don’t know how else to help with this. Does anybody else also suffer from this side effect?
Try a supplement called Magnesium 500 mg it will relax the muscles in your intestines and push the stool out. It also will soften the stool as well. You don’t want to take more then 2 or you may have diarrhea, however you have to test the dosage yourself. If 500 doesn’t work increase…
Magnesium helps the muscle functions.
thank you so much! I will try that :)
☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision
Discover your Alikeness™ with people who are on the same journey, gain wisdom and get emotional relief in a secure & anonymous space.
Scan code or click below download the app